A formulation of the QS6 element for large elastic deformations

authored by
Peter Wriggers, Ulrich Hueck
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
39
Pages
1437-1454
No. of pages
18
ISSN
0029-5981
Publication date
15.05.1996
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/(SICI)1097-0207(19960515)39:9<1437::AID-NME905>3.0.CO;2-P (Access: Unknown)